# SDR ASAA2025030456574

- Difficulty date: March 4, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 52,815 hours, 15,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502U154
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP CRACKED STA 400 AFT R/H. GROUNDED - YES. BAFFLE CLIP STA 400 R/H AFT REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-0G-0.
